# SDR USAA2011040791350

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - CRACK IN PRESSURE DECK AT BS 663, RBL 39.32.  REPAIRED PRESSURE DECK AT BS 663, RBL 39.32 IAW EA 102882.
